# SDR GAIA01106OP

- Difficulty date: March 7, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2031 - RNO-IND - DURING CRUISE, THE EMERGENCY EXIT LIGHT ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT ANY FURTHER DIFFICULITIES.  FOUND THE EMERGENCY EXIT LIGHT TO BE LOOSE IN ITS FIXTURE.  RESECURED AS REQUIRED.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
